# SDR 97ZZZM301

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Propeller: Hamstd 65500F1
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5751 - EXCESSIVE VIBRATION AT HIGH RPM.  MAINTENANCE PERFORMED PROP BALANCE OF LEFT AND RIGHT PROP ASSEMBLIES.  BALANCE CHECK GOOD.  REFERENCE UF6A970105.
